Nonmonotonic Choquet Integrals

P.P. Wakker, A. De Waegenaere

Research output: Contribution to journalArticleAcademicpeer-review

Abstract

This paper shows how the signed choquet integral, a generalization of the regular choquet integral, can model violations of separability and monotonicity. Applications to intertemporal preference, asset pricing, and welfare evaluations are discussed.
Original languageEnglish
Pages (from-to)45-60
JournalJournal of Mathematical Economics
Volume36
DOIs
Publication statusPublished - 1 Jan 2001

Cite this